MAUDE Adverse Event Report: OMNIlife Science Apex Knee System; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL

OMNIlife Science Apex Knee System; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Catalog Number KC-2304R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
We were notified on 11/jul/2026 of a planned suregry due to tibial tray breakage.Revison surgery has not taken place as of this report.
 
Additional Manufacturer Narrative
This report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.A follow-up/final report will be filed once all complementary information is provided.

Brand Name
Apex Knee System
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Manufacturer (Section D)
OMNIlife Science
480 paramount dr
raynham MA 02767
Manufacturer (Section G)
OMNIlife Science
480 paramount dr
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount dr
raynham, MA 02767
MDR Report Key50161235
Report Number1226188-2026-00030
Device Sequence Number9092354
Product Code JWH
UDI-Device Identifier00841690104469
UDI-Public00841690104469
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/02/2024
Device Catalogue NumberKC-2304R
Device Lot Number32871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown